# SDR ASAA2022101540511

- Difficulty date: October 15, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 33,922 hours, 26,133 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Part number: 148A82206148A822
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH OB VERTICAL STAB AFT SPAR ATTACH FITTING FWD AND AFT STIFFENERS. GROUNDED - YES. REMOVED AND REPLACED FWD AND AFT SPAR ATTACH FITTINGS STIFFENERS (FAIL SAFE) IAW B737-700 SRM 51-40-02-0G-0.W= .750 O= 1.200 R= 1.080 L= .850 D= .120.
